# SDR GLBA96156

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105GL
- Make and model: Beech 1900C
- Aircraft serial: UC105
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Part number: 1013841377
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPI - GEAR INTRANSIT LIGHT ILLUMINATES WHEN FLAPS LOWERED.  MAINTENANCE REPLACED NOSE UPLOCK SWITCH, DIODE, AND GEAR HANDLE.  CYCLED GEAR.  OPERATES NORMALLY.  (M)
